# SDR IPXA2025030445471

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,155 hours, 19,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE BELOW GREEN BAND.  SERVICED R1 DOOR ASSIST BOTTLE WITH REF TO AMM 12-25-04-600-801. NO LEAKS NOTED DURING LEAK CHECK. THIS CLEARS MEL 52-10-3-1-2-1-1. PLACARD REMOVED.
